International Journal of Mathematics and Mathematical Sciences
Volume 24 (2000), Issue 1, Pages 1-4
An exotic characterization of a commutative
Department of Mathematics, Catholic University of America, Washington DC 20064, USA
Received 10 August 1999
Copyright © 2000 Parfeny P. Saworotnow. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Commutative -algebra is characterized in terms of the
property that the orthogonal complement of a right ideal is a left